RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 101–110 (Mi mz4685)  

A sharp condition for imbedding anisotropic Sobolev–Orlicz spaces in a space of continuous functions

E. A. Rozenfel'd

Moscow Power Engineering Institute

Full text: PDF file (720 kB)

English version:
Mathematical Notes, 1992, 52:2, 826–832

Bibliographic databases:

UDC: 517.51
Received: 29.05.1991

Citation: E. A. Rozenfel'd, “A sharp condition for imbedding anisotropic Sobolev–Orlicz spaces in a space of continuous functions”, Mat. Zametki, 52:2 (1992), 101–110; Math. Notes, 52:2 (1992), 826–832

Citation in format AMSBIB
\Bibitem{Roz92}
\by E.~A.~Rozenfel'd
\paper A sharp condition for imbedding anisotropic Sobolev--Orlicz spaces in a space of continuous functions
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 101--110
\mathnet{http://mi.mathnet.ru/mz4685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187879}
\zmath{https://zbmath.org/?q=an:0799.46044}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 826--832
\crossref{https://doi.org/10.1007/BF01236779}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500034}


Linking options:
  • http://mi.mathnet.ru/eng/mz4685
  • http://mi.mathnet.ru/eng/mz/v52/i2/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:379
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020